# SDR USAASB02054

- Difficulty date: March 18, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N437US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24559
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - MAINTENANCE REPORTED THE AFT ENTRY DOOR EMERGENCY ESCAPE SLIDE LIGHT AND THE FLOOR PROXIMITY LIGHTS ON SEAT ROWS 24 AND 25 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED A BLOWN FUSE IN THE AFTER LEFT BATTERY CHARGER ASSEMBLY M1197 AND INSPECTED WIRES AT SEAT ROWS 24 AND 25.  NO DEFECTS WTH WIRES NOTED.  OPERATIONAL CHECK OF EMERGENCY LIGHTS GOOD.  (M)
